Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 59, NWS Tulsa, OK

October 9, 2009Choctaw County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Oct 9, 2009, 12:52 AM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 9, 2009, 12:52 AM CDT (05:52 UTC)
Expired
Oct 9, 2009, 10:30 AM CDT
In force
10 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 155 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 9, 10:00 AM CDTFLASH FLOODBoswell, OKWATER OVER SEVERAL COUNTY ROADS CAUSING THE RURAL ROUTE MAIL CARRIERS TO TAKE LONG DETOURS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 548 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2009-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2009-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -200 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-200 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 090552
FFWTSA
OKC023-127-091145-
/O.NEW.KTSA.FF.W.0059.091009T0552Z-091009T1145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1252 AM CDT FRI OCT 9 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 645 AM CDT

* AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 11 MILES
  SOUTHEAST OF ALBION TO 3 MILES SOUTHEAST OF SOPER...MOVING      
SOUTHEAST AT 15 MPH. RADAR INDICATES THAT UP TO AN INCH OF RAIN   
HAS ALREADY FALLEN IN SOME AREAS. ANOTHER 2 TO 3 INCHES WILL BE 
POSSIBLE THROUGH 645 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...OLETA...MESSER...GOODLAND...HUGO...SAWYER AND FORT
  TOWSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE
ROAD. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST
SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH
YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3388 9554 3394 9558 3387 9582 3394 9594
      3416 9597 3417 9579 3450 9578 3452 9568
      3458 9568 3460 9551 3469 9552 3468 9494
      3451 9494 3450 9504 3425 9503 3424 9513
      3394 9515 3396 9523 3389 9525 3386 9534

$$
1 follow-up statement
000 
WGUS54 KTSA 091126
FFWTSA
OKC023-127-091530-
/O.EXT.KTSA.FF.W.0059.000000T0000Z-091009T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
626 AM CDT FRI OCT 9 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
  PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1030 AM CDT

* AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  WIDESPREAD MODERATE TO HEAVY RAIN CONTINUING ACROSS SOUTHEAST      
  OKLAHOMA...INCLUDING CHOCTAW AND PUSHMATAHA COUNTIES.  THE RAIN    
  WAS MOVING NORTH AT 30 MPH. RADAR AND RAIN GAUGE DATA INDICATE     
  THAT 2 TO 4 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2      
  INCHES WILL BE POSSIBLE THROUGH 1030 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...DUNBAR...KELLOND...ALBION...KIAMICHI...TUSKAHOMA...
  STANLEY...NASHOBA...SNOW...KOSOMA...MOYERS...CLOUDY AND CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES TWO FEET OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 3388 9554 3394 9558 3387 9582 3394 9594
      3416 9597 3417 9579 3450 9578 3452 9568
      3458 9568 3460 9551 3469 9552 3468 9494
      3451 9494 3450 9504 3425 9503 3424 9513
      3394 9515 3396 9523 3389 9525 3386 9534

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Oct 8, 11:56 PM CDT, 56 minutes earlier.

Area forecast discussion, Oct 8, 11:56 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CDT THU OCT 8 2009

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... A LARGE AREA OF THUNDERSTORMS WITH HEAVY
RAINFALL WILL CONTINUE TO SLOWLY TRANSLATE SOUTHEASTWARD ACROSS THE
REGION OVERNIGHT... AFFECTING ALL TAF SITES. IFR TO VLIFR CONDITIONS
WILL PERSIST AT ALL SITES INTO FRIDAY MORNING. OCCASIONAL GUSTY
SURFACE WINDS WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 1000 PM CDT THU OCT 8 2009/

DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE AREA WITH
WIDESPREAD FLOODING IN PROGRESS. A FEW STORMS HAVE BEEN SEVERE BUT
WATER HAS BEEN THE BIGGER PROBLEM. WILL CONTINUE THE FLOOD WATCH
AS IS BUT WILL LIKELY BE ABLE TO CANCEL PART OF THE WATCH BY THE 4
AM FORECAST ISSUANCE AFTER THE RAIN STOPS. AREAL FLOOD WARNINGS
MAY STILL BE NEEDED THOUGH IN SOME PLACES FOR SEVERAL HOURS AFTER
THE RAIN ENDS.

WILL LOWER POPS IN THE FAR NORTHWEST PART OF THE AREA BETWEEN NOW
AND 06Z AND LEAVE POPS AFTER 06Z AS THEY ARE. LOWERED MINIMUM
TEMPERATURES TONIGHT IN MOST PLACES...GENERALLY FOLLOWING THE
WRF/NAM ON THIS. ALSO RAISED SKY COVER SOME OVER THE NEXT 24
HOURS.

STRONG SURGE OF SHALLOW COLD AIR WILL MOVE INTO THE FORECAST AREA
LATE SATURDAY AFTERNOON BUT WILL LIKELY GET HUNG UP IN THE HIGHER
TERRAIN IN THE EASTERN PART OF OUR FORECAST AREA. FREEZING
TEMPERATURES DO NOT APPEAR LIKELY SATURDAY NIGHT AS IT APPEARS
CLOUDS WILL BE TOO NUMEROUS FOR A FREEZE TO OCCUR.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 1 PM FRIDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
     OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
     OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLOOD WATCH UNTIL 1 PM FRIDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
     ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, Oct 8, 5:18 PM CDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT THU OCT 8 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT THU OCT 8 2009

...SIGNIFICANT FLOOD THREAT TONIGHT ALONG WITH POTENTIAL FOR SEVERE
THUNDERSTORMS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

TORNADO.
        RISK...LIMITED.
        AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT EXTENDS FROM BENTONVILLE ARKANSAS TO HENRYETTA
OKLAHOMA LATE THIS AFTERNOON. MOST OF THE RAIN AND THUNDERSTORMS
THUS FAR HAVE BEEN ALONG AND NORTH OF THE COLD FRONT BUT
THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR JUST AHEAD OF THE
COLD FRONT OVER THE NEXT FEW HOURS. THESE STORMS ARE LIKELY TO BE
SEVERE WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES ALL
POSSIBLE. SOME OF THE STORMS NORTH OF THE FRONT WILL ALSO POSE A
MARGINAL SEVERE HAIL THREAT THROUGH THIS EVENING.

RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE ALREADY OCCURRED TO THE
NORTHWEST OF INTERTSTATE 44. THIS HEAVY RAINFALL AXIS IS BEGINNING
TO SHIFT SOUTHEAST AND WILL RESULT IN 2 TO 4 INCHES OF ADDITIONAL
RAIN IN MOST PLACES SOUTHEAST OF INTERSTATE 44...WITH ISOLATED
TOTALS OVER 6 INCHES POSSIBLE. WIDESPREAD FLASH FLOODING AND RIVER
FLOODING IS EXPECTED TO DEVELOP AS A RESULT OF THIS RAINFALL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL.
SATURDAY...HIGH WIND POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THE COLD FRONT IS EXPECTED TO SHIFT SOUTHEAST OF THE REGION AROUND
MID MORNING FRIDAY...ENDING THE SEVERE WEATHER AND FLASH FLOODING
THREAT. RIVER AND AREAL FLOODING HOWEVER COULD CONTINUE ON FRIDAY
DUE TO THE PREVIOUS HEAVY RAINFALL.

A SECONDARY COLD FRONT WILL MOVE ACROSS THE AREA LATE SATURDAY
AFTERNOON AND EVENING ACCOMPANIED BY A PERIOD OF GUSTY NORTH
WINDS. COOL WEATHER IS EXPECTED TO CONTINUE INTO EARLY NEXT WEEK
AS HIGH PRESSURE MOVES INTO THE AREA WITH THE NEXT THREAT OF
STORMS ABOUT MIDWEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SHOULD THE FORECAST RAINFALL BE REALIZED...RIVER FLOODING
WILL LIKELY REMAIN AN ISSUE.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Oct 8, 11:21 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1121 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     FLASH FLOOD      3 S MUSKOGEE            35.70N 95.37W
10/08/2009                   MUSKOGEE           OK   EMERGENCY MNGR

            SMITH FERRY ROAD FLOODED. 6 IN WATER OVER ROAD WITH
            DITCHES FULL.

&&

JDS
Local storm report, Oct 8, 11:39 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1139 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      4 W ARPELAR             34.94N 96.04W
10/08/2009                   PITTSBURG          OK   LAW ENFORCEMENT

            HWY 270 FLOODED WEST OF ARPELAR...1/2 MILE WEST OF VIEW
            RD AND ALSO 1/2 MILE WEST OF STACKS RD.

&&

SAA
Local storm report, Oct 8, 11:52 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1152 PM CDT THU OCT 08 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      MCALESTER               34.93N 95.77W
10/08/2009                   PITTSBURG          OK   LAW ENFORCEMENT

            MANY STREETS FLOODED IN AND AROUND MCALESTER. BUSINESS 69
            AND 113 FLOODED...ALSO JUST NORTH OF IRON BRIDGE...ALSO
            FLOODING OF ROADS NEAR TANNEHILL LOOP.

1115 PM     FLASH FLOOD      ALDERSON                34.90N 95.69W
10/08/2009                   PITTSBURG          OK   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTS SERIOUS FLOODING IN ALDERSON AREA.

&&

SAA
Local storm report, Oct 9, 12:04 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      HUNTSVILLE              36.09N 93.74W
10/08/2009                   MADISON            AR   LAW ENFORCEMENT

            MANY COUNTY ROADS FLOODED AND SOME STATE ROADS. WATER AS
            MUCH AS A FOOT DEEP OVER SOME ROADS. DEBRIS WASHED OUT
            ONTO SOME ROADS CAUSING THEM TO BE CLOSED.

&&

SAA
Local storm report, Oct 9, 12:06 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     FLASH FLOOD      FORT SMITH              35.39N 94.40W
10/08/2009                   SEBASTIAN          AR   BROADCAST MEDIA

            SEVERAL STREETS FLOODED IN CITY. CAR STALLED IN HIGH
            WATER ON WHEELER AVE.

&&

JDS
Local storm report, Oct 9, 12:15 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT FRI OCT 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     FLASH FLOOD      MCALESTER               34.93N 95.77W
10/09/2009                   PITTSBURG          OK   EMERGENCY MNGR

            STATE HIGHWAY 31 CLOSED DUE TO FLOODING. AT LEAST ONE
            RESIDENCE IN MCALESTER HAS WATER IN THE HOUSE.

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 7:24 PM CDTAreal Flood WarningTSAOsage, Pawnee, Washington21 hr
Oct 8, 9:08 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Sequoyah13 hr
Oct 8, 9:11 PM CDTRiver Flood WarningTSAAdair41 hr
Oct 8, 9:11 PM CDTRiver Flood WarningTSACherokee65 hr
Oct 8, 9:11 PM CDTRiver Flood WarningTSACherokee23 hr
Oct 8, 9:40 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah50 min
Oct 8, 10:43 PM CDTFlash Flood WarningTSACreek, Delaware, Mayes, Rogers, Tulsa, Wagoner4 hr
Oct 9, 12:31 AM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Okfuskee, Okmulgee10 hr
Oct 9, 12:34 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa15 hr
Oct 9, 2:35 AM CDTAreal Flood WarningTSACreek, Delaware, Mayes, Rogers, Tulsa, Wagoner13 hr
Oct 9, 8:02 AM CDTRiver Flood WarningTSAPushmataha13 hr
Oct 9, 9:03 AM CDTRiver Flood WarningTSALeFlore17 hr
Oct 9, 9:03 AM CDTRiver Flood WarningTSALeFlore60 hr
Oct 9, 10:20 AM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 7 more6 hr
Oct 9, 3:56 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Haskell, Latimer and 8 more27 hr

Nearby

Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.